The rate of convergence of finite-difference approximations for parabolic Bellman equations with Lipschitz coefficients in cylindrical domains

Hongjie Dong, Nicolai V. Krylov

Research output: Contribution to journalArticlepeer-review

22 Scopus citations

Abstract

We consider degenerate parabolic and elliptic fully nonlinear Bellman equations with Lipschitz coefficients in domains. Error bounds of order h 1/2 in the sup norm for certain types of finite-difference schemes are obtained.

Original languageEnglish (US)
Pages (from-to)37-66
Number of pages30
JournalApplied Mathematics and Optimization
Volume56
Issue number1
DOIs
StatePublished - Jun 1 2007

Keywords

  • Bellman equations
  • Finite-difference approximations
  • Fully nonlinear equations

Fingerprint

Dive into the research topics of 'The rate of convergence of finite-difference approximations for parabolic Bellman equations with Lipschitz coefficients in cylindrical domains'. Together they form a unique fingerprint.

Cite this